# SDR GLBA200904215

- Difficulty date: April 21, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 29,746 hours, 39,527 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL WITH PROPELLERS AT 1700 , THE NR 2 PROPELLER SEEMED LIKE IT TRIED TO FEATHER MOMENTARILY TWO OR THREE TIMES. THE RPM DROPPED TO APPROXIMATELY 1400 TO 1500 RPM EACH TIME. MAINTENANCE ADJUSTED THE RT FCU PICKUP ROD, INPUT ARM AND LOW  IDLE  ADJUSTMENT.   MAINTENANCE RE-INDEXED THE LT INPUT ARM IAW MM 76-10-10. OPERATIONAL CHECK WAS GOOD PER FCD 1900-08-61-01 REV.1 RII INSPECTION COMPLIED WITH.
